Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ivmi

red marks appearing from nowhere??

Recommended Posts

i can't even believe this anymore! today i say a new redmark where i didn't even had pimple!! and it started to dent! i'm not on accutane for 3 and half months. how is this even possible?? did anyone got this? f***in accutane! this drug should be strictly forbidden!!! oh my god my life has turned into misery! damned drug!

Share this post


Link to post
Share on other sites
i can't even believe this anymore! today i say a new redmark where i didn't even had pimple!! and it started to dent! i'm not on accutane for 3 and half months. how is this even possible?? did anyone got this? f***in accutane! this drug should be strictly forbidden!!! oh my god my life has turned into misery! damned drug!

i have heard that these red marks are from old pimples that didnt heal all the way and that a blackhead will usually come from the red spot?

anyone else hear this?

did you have a pimple in that area even within the past 6-7 months? i am on accutane as well and i am only on day 17 and some red marks from older pimple are getting redder and i feel as if a slight bump from a blackhead is appearing on some!

Share this post


Link to post
Share on other sites
i can't even believe this anymore! today i say a new redmark where i didn't even had pimple!! and it started to dent! i'm not on accutane for 3 and half months. how is this even possible?? did anyone got this? f***in accutane! this drug should be strictly forbidden!!! oh my god my life has turned into misery! damned drug!

i have heard that these red marks are from old pimples that didnt heal all the way and that a blackhead will usually come from the red spot?

anyone else hear this?

did you have a pimple in that area even within the past 6-7 months? i am on accutane as well and i am only on day 17 and some red marks from older pimple are getting redder and i feel as if a slight bump from a blackhead is appearing on some!

but i'm not on accutane for more than 3 months! i don't recall if i had pimple there but i think not!

i don't even know my skin anymore...and my hair is falling off..i'm complete mess...i hate my life after accutane

Share this post


Link to post
Share on other sites

i know what you mean i have been breaking out constantly one heals and one pops up right next to it. even the tiniest pimple leaves a red mark. my derm presribed me a steroid cream for red marks it is kind of working but i think it takes a couple of weeks to work. my breakouts have slowed down but still i have red marks all over it sucks. I think people get depressed on this shit bc they look so ugly! but chin up it should clear up soon

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×